# SDR AALA20160212009

- Difficulty date: February 12, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 74,124 hours, 39,415 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Faulty
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT YELLOW GEAR DOOR OPEN LIGHT STARTED FLICKERING.  STAYED ON ONCE GEAR WAS LOWERED, DECLARED  EMER.  PERFORMED QRH PROCEDURE & LANDED NORMALLY.  REPLACED THE S1-89 LG LEVER SWITCH IAW WDM32-61-00.  AS A PRECAUTION, ALSO REPLACED D1-29 & D1-30 MLG DOOR OPEN PROXIMITY SWITCHES.  THE ACFT WAS GNDED.
